# SDR SWIA201232403

- Difficulty date: December 13, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,008 hours, 49,499 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO WHEEL BRAKES WITH ANTI-SKID ON AND PEDALS PUSHED.  (FLT 6445)  REPLACED THE ANTI-SKID CONTROL UNIT IAW AMM 32-42-03.  P/N: 42-687-1 S/N ON: 101 S/N OFF:  422.
